# SDR R61A2023120400704

- Difficulty date: November 19, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066909001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII FR89 STR27-28 RH, FOUND CORRODED SHEAR TIE.  CFIII FR89 STR27-28 RH, SHEAR-TIE HAS BEEN REPLACED IAW ERJ 170 SRM 51-41-02, SRM 51-43-03.
